# SDR DXTA2023090594450

- Difficulty date: September 2, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000026
- Aircraft time: 3,358 hours, 1,987 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 30344273
- Part serial: 1916259906105
- Condition: Defective
- Location: Left Engine
- Stage of operation: DE
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON DESCENT POWER REDUCED TO APPROX 47% & INCREASED TO APPROX 70%.  LT ENG POWER REMAINED AT 47% & DISPLAYED AN AMBER ENG CTRL FAIL L MESSAGE & A WHITE AT FAIL MESSAGE.  COMPLETED CHECKLIST ITEMS & ENG REMAINED UNRESPONSIVE AT IDLE POWER FOR REMAINDER OF FLT.  PERFORMED ENG DOWNLOAD & EMAILED TO MANUFACTURE SUPPORT FOR REVIEW. ONE ACTIVE FAULT FOUND MCID 0201 CVG ACTUATOR FAULT.  PERFORMED MCID 0201 CVG ACTUATOR FAULT ISOLATION PROCEDURE. PERFORMED W5 HARNESS AND CVG ACTUATOR RESISTANCE CHECKS. WORK PERFORMED IN REF TO AS907-2-1S LMM 72-05-25. ALL READINGS ARE WITHIN LIMITS. NO DEFECTS NOTED ON W5 HARNESS.  REMOVED W5 HARNESS. INSTALLED NEW HARNESS. WORK PERFORMED IAW AS907-2-1S LMM 76-10-01. OP CHECKS GOOD REMOVED AND REPLACED W/NEW ACTUATOR. PERFORMED IAW AS907-2-1S LMM 75-30-06. OPS/LEAK CHECKS GOOD.  ORIG SUBMISSION DATE:  9/5/2023
